# SDR QXEA9801039

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N361PH
- Make and model: Dhav DHC8202
- Aircraft serial: 516
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Condition: Malfunctioned
- Location: Cargo Compt
- Part time: 7,259 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SEA - CLIMBING THROUGH 18,000 FEET, THE MASTER WARNING AND SMOKE WARNING LIGHTS CAME ON FOR ABOUT 3 SECONDS, THEN THE SMOKE LIGHT WENT OUT.  VISUAL CHECK OF THE BAGGAGE COMPARTMENT FOUND NO EVIDENCE OF SMOKE OR FIRE.  REPLACED THE NR 2 SMOKE DETECTOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
